Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 45, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 11, 2012, 4:38 PM CDT for Natchitoches Parish, Sabine Parish, Louisiana. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2012, 4:38 PM CDT (21:38 UTC)
- Expired
- Mar 11, 2012, 5:27 PM CDT
- In force
- 49 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Natchitoches Parish, LA, Sabine Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 11:55 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 419 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 390 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
450
WUUS54 KSHV 112138
SVRSHV
LAC069-085-112245-
/O.NEW.KSHV.SV.W.0045.120311T2138Z-120311T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
438 PM CDT SUN MAR 11 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF NATCHITOCHES...
CENTRAL SABINE PARISH IN NORTHWEST LOUISIANA...
* UNTIL 545 PM CDT
* AT 438 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF MANY...OR
22 MILES NORTHWEST OF ANACOCO...AND MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CAMPTI...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3157 9373 3202 9307 3185 9290 3185 9294
3182 9293 3182 9295 3181 9294 3176 9297
3154 9298 3135 9357
TIME...MOT...LOC 2138Z 229DEG 37KT 3154 9353
$$
152 follow-up statements
940
WWUS54 KSHV 112217
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
517 PM CDT SUN MAR 11 2012
LAC085-112227-
/O.CAN.KSHV.SV.W.0045.000000T0000Z-120311T2245Z/
SABINE LA-
517 PM CDT SUN MAR 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR SABINE PARISH IS CANCELLED...
THE SEVERE THUNDERSTORM HAS EXITED SABINE PARISH.
LAT...LON 3171 9334 3173 9336 3202 9307 3185 9290
3185 9294 3182 9294 3182 9295 3180 9295
3176 9297 3163 9298 3153 9327 3154 9333
TIME...MOT...LOC 2217Z 238DEG 33KT 3173 9318
$$
LAC069-112245-
/O.CON.KSHV.SV.W.0045.000000T0000Z-120311T2245Z/
NATCHITOCHES LA-
517 PM CDT SUN MAR 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NATCHITOCHES PARISH...
AT 517 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR HAGEWOOD...OR 8 MILES SOUTHWEST OF NATCHITOCHES...MOVING
NORTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
POWHATAN...NATCHEZ...BERMUDA...GRAND ECORE...CAMPTI...CLARENCE...
BLACK LAKE...CLEAR LAKE AND CRESTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3171 9334 3173 9336 3202 9307 3185 9290
3185 9294 3182 9294 3182 9295 3180 9295
3176 9297 3163 9298 3153 9327 3154 9333
TIME...MOT...LOC 2217Z 238DEG 33KT 3173 9318
$$
15704
WWUS54 KSHV 112227
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
527 PM CDT SUN MAR 11 2012
LAC069-112236-
/O.CAN.KSHV.SV.W.0045.000000T0000Z-120311T2245Z/
NATCHITOCHES LA-
527 PM CDT SUN MAR 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR NATCHITOCHES PARISH IS
CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND WAS NO LONGER
SEVERE. HOWEVER...A TORNADO WATCH REMAINS IN EFFECT FOR NATCHITOCHES PARISH
UNTIL 7 PM.
LAT...LON 3171 9334 3173 9336 3202 9307 3185 9290
3185 9294 3182 9294 3182 9295 3180 9295
3176 9297 3163 9298 3153 9327 3154 9333
TIME...MOT...LOC 2226Z 238DEG 33KT 3177 9310
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 4:31 PM CDT, 7 minutes earlier.
Area forecast discussion, Mar 11, 4:31 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 431 PM CDT SUN MAR 11 2012 .DISCUSSION... GOOD COVERAGE OF SHOWERS AND THUNDERSTORMS OVER ALL BUT THE NORTHWEST THIRD OF THE CWA. THE ACTIVE PORTION OF THIS BAND OF ACTIVITY NOW STRETCHES FROM DEEP EAST TEXAS AND TOLEDO BEND COUNTRY INTO NORTH CENTRAL LA. OVERALL...IT HAS BEEN A GOOD SOAKING FOR MANY LOCALES TODAY WITH INCHES IN A FEW SPOTS OVER DEEP EAST TEXAS. THE SOIL IS NOW SUPER WET...AND IT SEEMS TO BE A GOOD BET FOR SOME AREAS OF FOG FORMATION AFTER MIDNIGHT THROUGH MID MORNING IF THE WINDS ARE LIGHT. OTHERWISE WE MAY JUST SEE A LOW DECK SET UP SHOP AND LINGER UNTIL LATE MORNING. WE/LL GO WITH THE FOG FOR NOW WITH SOME CLEARING LIKELY LATER THIS EVENING. THE WATER VAPOR SHOWS THE UPPER LOW STILL OVER SW KN...DEEPENING SINCE THIS MORNING. THE DRY PUNCH IS WORKING IN OVER THE REGION NOW AND WILL SWEEP THE WEATHER EASTWARD THROUGH THE LATE AFTERNOON AND EARLY EVENING. A PRE PERIOD FORECAST WAS ISSUED TO BETTER DISCUSS THE COVERAGE AND THREAT FOR NOW AND THE REMAINING AFTERNOON HOURS. AS THE SUN BREAKS THROUGH OUT WEST IT WILL LIKELY BE CURTAINS FOR THE EAST...ALTHOUGH IT WILL TAKE SOME TIME TO WIND DOWN COMPLETELY. HOWEVER...THIS MAY BE OUR ONLY WATCH TO CONTEND WITH IN OUR AREA...BUT NO DOUBT NORTH CENTRAL LA WILL BE ONGOING WITH THE TAIL END OF THIS SYSTEM AFTER 00Z. WE ARE PRETTY CLOSE TO MAV GUIDANCE IN THE SHORT TERM AND MEX FOR THE LONG. THE WEATHER PATTERN REMAINS UNSETTLED WITH SOUTHWEST FLOW ALOFT AND ABOVE AVERAGE TEMPERATURES INTO THE NEW WEEK. /24/ && .AVIATION... AFTERNOON RADAR IMAGERY CONTINUES TO SHOW SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE HEART OF THE ARKLATEX. IFR/MVFR FLIGHT CATEGORIES PERSIST ACROSS MUCH OF THE AREA ACCEPT AT TYR AND GGG WHERE RAIN IS COMING TO AN END AND SOME DRY AIR IS WORKING INTO THE AREA. A WARM FRONTAL BOUNDARY HAS NOW LIFTED UP INTO THE I30 CORRIDOR. TEMPO +TSRA ACTIVITY WILL CONTINUE TO BE OBSERVED SOUTH OF THIS BOUNDARY...CAUSING SURFACE WINDS GUSTS IN EXCESS OF 35 KTS AND VSBY BELOW 1SM WHERE +TSRA ACTIVITY OCCURS. SOME MODERATE TO EXTREME TURBULENCE MAY BE EXPERIENCED ACROSS THE AREA. TSRA ACTIVITY WILL LINGER INTO THE 00Z TAF PERIOD AT THE LA AND AR TERMINALS...BUT ALL ACTIVITY SHOULD END BY 06Z. MVFR/IFR FLIGHT CATEGORIES ARE EXPECTED TO REMAIN COMMON THROUGH THE OVERNIGHT TAF PERIOD. /11/ && .PRELIMINARY POINT TEMPS/POPS... SHV 58 80 61 79 63 / 20 10 10 20 20 MLU 61 79 60 80 61 / 80 20 10 20 20 DEQ 45 76 54 80 59 / 30 10 10 10 20 TXK 54 77 60 79 62 / 20 10 10 20 20 ELD 57 78 59 79 60 / 80 10 10 20 20 TYR 53 80 61 79 62 / 20 10 10 20 20 GGG 54 80 60 78 62 / 20 10 10 20 20 LFK 58 80 62 81 63 / 20 20 10 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 24/11
Hazardous weather outlook, Mar 11, 1:21 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 121 PM CDT SUN MAR 11 2012 LAZ001>006-010>014-017>022-TXZ126-137-138-150>153-165>167-121200- CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MARION-GREGG-HARRISON-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 121 PM CDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF THE ENTIRE FOUR STATE AREA THIS AFTERNOON AND EARLY EVENING. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE ONGOING FOR MUCH OF THE DAY. THUNDERSTORMS ARE INCREASING IN INTENSITY AS A STRONG UPPER LEVEL TROUGH BEGINS TO EJECT NORTHEAST ONTO THE PLAINS. MOISTURE INTO THE SYSTEM IS INCREASING...AND NO SUNSHINE MAY BE THE ONLY LIMITING FACTOR AFFECTING INSTABILITY. OUR LOW LEVEL WIND SHEAR IS STRONG ENOUGH TO SUPPORT A THREAT FOR DAMAGING WINDS AND ISOLATED TORNADOES THROUGH THE AFTERNOON. THUNDERSTORMS SHOULD DIMINISH FROM WEST TO EAST DURING THE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SOUTHWESTERLY FLOW ALOFT WILL KEEP AN UNSETTLED WEATHER PATTERN IN PLACE AS A SERIES OF WEAK UPPER LEVEL DISTURBANCES MOVE OVER THE REGION AND AN AMPLE SUPPLY OF MOISTURE REMAINS IN PLACE. THEREFORE...A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING WEEK. HOWEVER...NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EARLY EVENING. ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-124-125-136- 149-121200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-SMITH-CHEROKEE- 121 PM CDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL BE ONGOING FOR MUCH OF THE EARLY AFTERNOON. THUNDERSTORMS SHOULD DIMINISH FROM WEST TO EAST DURING THE LATE AFTERNOON. LOCALLY HEAVY RAIN MAY CAUSE BRIEF FLOODING IN LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SOUTHWESTERLY FLOW ALOFT WILL KEEP AN UNSETTLED WEATHER PATTERN IN PLACE AS A SERIES OF WEAK UPPER LEVEL DISTURBANCES MOVE OVER THE REGION AND AN AMPLE SUPPLY OF MOISTURE REMAINS IN PLACE. THEREFORE...A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING WEEK. HOWEVER...NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NO BE NEEDED THIS AFTERNOON OR TONIGHT. 24
In the hours before
Local storm report, Mar 11, 1:11 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
111 PM CDT SUN MAR 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLOOD LUFKIN 31.33N 94.73W
03/11/2012 ANGELINA TX AMATEUR RADIO
SOME MINOR STREET FLOODING IN THE CITY OF LUFKIN BEING
REPORTED
&&
04Special weather statement, Mar 11, 1:34 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
134 PM CDT SUN MAR 11 2012
TXZ152-153-166-111915-
NACOGDOCHES-SAN AUGUSTINE-SHELBY-
134 PM CDT SUN MAR 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
NACOGDOCHES...SAN AUGUSTINE AND SHELBY...
INCLUDING THE FOLLOWING LOCATIONS...
BLAND LAKE...ETOILE...MACUNE...NEUVILLE AND SAN AUGUSTINE...
AT 134 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
NORTHEAST OF ETOILE TO 7 MILES SOUTHEAST OF ETOILE TO 11 MILES SOUTH
OF ETOILE...OR ALONG A LINE EXTENDING FROM 20 MILES SOUTHEAST OF
NACOGDOCHES TO 23 MILES NORTH OF ROCKLAND TO 16 MILES NORTH OF
ROCKLAND...MOVING NORTHEAST AT 30 MPH.
WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
15Special weather statement, Mar 11, 2:23 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
223 PM CDT SUN MAR 11 2012
LAZ001-002-010-112015-
BOSSIER-CADDO-DE SOTO-
223 PM CDT SUN MAR 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 315 PM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
DE SOTO...CADDO AND BOSSIER...
INCLUDING THE FOLLOWING LOCATIONS...
STONEWALL...
AT 223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF STONEWALL...OR
13 MILES NORTHWEST OF MANSFIELD...MOVING NORTHEAST AT 30 MPH.
WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
15Special weather statement, Mar 11, 3:43 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
343 PM CDT SUN MAR 11 2012
LAZ010-011-017-018-112145-
DE SOTO-NATCHITOCHES-RED RIVER-SABINE-
343 PM CDT SUN MAR 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 445 PM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
SABINE...RED RIVER...NATCHITOCHES AND DE SOTO...
INCLUDING THE FOLLOWING LOCATIONS...
CAMPTI AND COUSHATTA...
AT 343 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES EAST OF CONVERSE...OR 17
MILES SOUTH OF MANSFIELD...MOVING NORTHEAST AT 30 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. SHOULD THIS STORM
INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL BE NEEDED.
15Special weather statement, Mar 11, 3:53 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
353 PM CDT SUN MAR 11 2012
LAZ017-TXZ167-112130-
SABINE-
353 PM CDT SUN MAR 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 430 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN EASTERN TEXAS...
SABINE...
IN NORTHWEST LOUISIANA...
SABINE...
INCLUDING THE FOLLOWING LOCATIONS...
MANY...HEMPHILL AND PINELAND...
AT 353 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM JUST NORTHEAST OF PINELAND...OR
23 MILES WEST OF TOLEDO BEND DAM...MOVING NORTHEAST AT 40 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. SHOULD THIS STORM
INTENSIFY...A WARNING WILL BE NEEDED.
15Special weather statement, Mar 11, 4:17 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
417 PM CDT SUN MAR 11 2012
LAZ003-004-112200-
CLAIBORNE-WEBSTER-
417 PM CDT SUN MAR 11 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 500 PM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
CLAIBORNE AND WEBSTER...
INCLUDING THE FOLLOWING LOCATIONS...
HOMER AND MINDEN...
AT 417 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM JUST NORTHEAST OF MINDEN...MOVING NORTHEAST
AT 35 MPH.
WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 1:41 AM CST | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 20 days |
| Mar 11, 2:44 PM CDT | Areal Flood Advisory | SHV | Bossier, Caddo, De Soto, Red River | 2 hr |
| Mar 11, 3:01 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 44 min |
| Mar 11, 3:55 PM CDT | Tornado Warning | SHV | Sabine | 50 min |
| Mar 11, 4:05 PM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Red River | 40 min |
| Mar 11, 4:56 PM CDT | Areal Flood Warning | SHV | Sabine | 3 hr |
| Mar 11, 6:53 PM CDT | Areal Flood Advisory | SHV | Ouachita, Union | 3 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.